Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 717235, 26 pages
http://dx.doi.org/10.1155/2012/717235
Research Article

Existence of Solutions for Nonlinear Impulsive Fractional Differential Equations of Order with Nonlocal Boundary Conditions

1School of Mathematics and Computer Science, Shanxi Normal University, Shanxi, Linfen 041004, China
2Department of Mathematics, China University of Petroleum, Shandong, Qingdao 266555, China

Received 2 February 2012; Revised 13 April 2012; Accepted 28 April 2012

Academic Editor: Lishan Liu

Copyright © 2012 Lihong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Sabatier, O. P. Agrawal, and J. A. T. Machado, Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Dordrecht, The Netherlands, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999. View at Zentralblatt MATH
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993. View at Zentralblatt MATH
  5. V. Lakshmikantham, S. Leela, and J. Vasundhara Devi, Theory of Fractional Dynamic Systems, Cambridge Academic Publishers, Cambridge, UK, 2009.
  6. J.-H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. M. A. El-Sayed, “Fractional-order diffusion-wave equation,” International Journal of Theoretical Physics, vol. 35, no. 2, pp. 311–322, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. V. Gafiychuk, B. Datsko, and V. Meleshko, “Mathematical modeling of time fractional reaction-diffusion systems,” Journal of Computational and Applied Mathematics, vol. 220, no. 1-2, pp. 215–225, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. R. Metzler and J. Klafter, “The restaurant at the end of the random walk: recent developments in the description of anomalous transport by fractional dynamics,” Journal of Physics A, vol. 37, no. 31, pp. R161–R208, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. D. Delbosco and L. Rodino, “Existence and uniqueness for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 204, no. 2, pp. 609–625, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. He, “Some applications of nonlinear fractional differential equations and their approximations,” Bulletin of Science and Technology, vol. 15, pp. 86–90, 1999. View at Google Scholar
  12. R. Metzler, W. Schick, H.-G Kilian , and T. F. Nonnenmacher, “Relaxation in filled polymers: a fractional calculus approach,” Journal of Chemical Physics, vol. 103, pp. 7180–7186, 1995. View at Google Scholar
  13. YaE. Ryabov and A. Puzenko, “Damped oscillations in view of the fractional oscillator equation,” Physics Review B, vol. 66, article 184201, 2002. View at Google Scholar
  14. R. P. Agarwal, Y. Zhou, and Y. He, “Existence of fractional neutral functional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1095–1100, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Y. Zhou and F. Jiao, “Nonlocal Cauchy problem for fractional evolution equations,” Nonlinear Analysis, vol. 11, no. 5, pp. 4465–4475, 2010. View at Publisher · View at Google Scholar
  16. J. Wang and Y. Zhou, “A class of fractional evolution equations and optimal controls,” Nonlinear Analysis, vol. 12, no. 1, pp. 262–272, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. G.-c. Wu, “A fractional variational iteration method for solving fractional nonlinear differential equations,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 2186–2190, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. B. Ahmad and J. J. Nieto, “Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1838–1843, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. B. Ahmad and S. Sivasundaram, “On four-point nonlocal boundary value problems of nonlinear integro-differential equations of fractional order,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 480–487, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. B. Ahmad and A. Alsaedi, “Existence and uniqueness of solutions for coupled systems of higher-order nonlinear fractional differential equations,” Fixed Point Theory and Applications, vol. 2010, Article ID 364560, 17 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  21. J. J. Nieto, “Maximum principles for fractional differential equations derived from Mittag-Leffler functions,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1248–1251, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. S. Zhang, “Positive solutions to singular boundary value problem for nonlinear fractional differential equation,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1300–1309, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. K. Balachandran and J. J. Trujillo, “The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces,” Nonlinear Analysis A, vol. 72, no. 12, pp. 4587–4593, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. D. Baleanu and J. J. Trujillo, “On exact solutions of a class of fractional Euler-Lagrange equations,” Nonlinear Dynamics, vol. 52, no. 4, pp. 331–335, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. G. Wang, S. K. Ntouyas, and L. Zhang, “Positive solutions of the three-point boundary value problem for fractional-order differential equations with an advanced argument,” Advances in Difference Equations, vol. 2011, p. 2, 2011. View at Google Scholar
  26. A. Cabada and G. Wang, “Positive solutions of nonlinear fractional differential equations with integral boundary value conditions,” Journal of Mathematical Analysis and Applications, vol. 389, pp. 403–411, 2012. View at Google Scholar
  27. G. Wang and L. Zhang, “Iterative approximation of solution for nonlinear fractional differential equation with nonseparated integral boundary conditions,” Nonlinear Analysis. In press.
  28. G. Wang, “Monotone iterative technique for boundary value problems of nonlinear fractional differential equation with deviating arguments,” Journal of Computational and Applied Mathematics, vol. 236, pp. 2425–2430, 2012. View at Google Scholar
  29. G. Wang, R. P. Agarwal, and A. Cabada, “Existence results and monotone iterative technique for systems of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 25, pp. 1019–1024, 2012. View at Google Scholar
  30. L. Zhang, G. Wang, and G. Song, “On mixed boundary value problem of impulsive semilinear evolution equations of fractional order,” Boundary Value Problems, vol. 2012, p. 17, 2012. View at Publisher · View at Google Scholar
  31. L. Zhang and G. Wang, “Existence of solutions for nonlinear fractional differential equations with impulses and anti-periodic boundary conditions,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 7, pp. 1–11, 2011. View at Google Scholar
  32. G. Wang, B. Ahmad, and L. Zhang, “Some existence results for impulsive nonlinear fractional differential equations with mixed boundary conditions,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1389–1397, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. G. Wang, B. Ahmad, and L. Zhang, “Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order,” Nonlinear Analysis, vol. 74, no. 3, pp. 792–804, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. B. Ahmad and G. Wang, “A study of an impulsive four-point nonlocal boundary value problem of nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1341–1349, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. B. Ahmad and J. J. Nieto, “Existence of solutions for impulsive anti-periodic boundary value problems of fractional order,” Taiwanese Journal of Mathematics, vol. 15, no. 3, pp. 981–993, 2011. View at Google Scholar
  36. B. Ahmad and S. Sivasundaram, “Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations,” Nonlinear Analysis, vol. 3, no. 3, pp. 251–258, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. B. Ahmad and S. Sivasundaram, “Existence of solutions for impulsive integral boundary value problems of fractional order,” Nonlinear Analysis, vol. 4, no. 1, pp. 134–141, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. R. P. Agarwal and B. Ahmad, “Existence of solutions for impulsive anti-periodic boundary value problems of fractional semilinear evolution equations,” Dynamics of Continuous, Discrete & Impulsive Systems A, vol. 18, no. 4, pp. 457–470, 2011. View at Google Scholar · View at Zentralblatt MATH
  39. G. M. Mophou, “Existence and uniqueness of mild solutions to impulsive fractional differential equations,” Nonlinear Analysis A, vol. 72, no. 3-4, pp. 1604–1615, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. J. Henderson and A. Ouahab, “Impulsive differential inclusions with fractional order,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1191–1226, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  41. Y. Tian and Z. Bai, “Existence results for the three-point impulsive boundary value problem involving fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2601–2609, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  42. X. Zhang, X. Huang, and Z. Liu, “The existence and uniqueness of mild solutions for impulsive fractional equations with nonlocal conditions and infinite delay,” Nonlinear Analysis, vol. 4, no. 4, pp. 775–781, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  43. A. V. Bicadze and A. A. Samarskiĭ, “Some elementary generalizations of linear elliptic boundary value problems,” Doklady Akademii Nauk SSSR, vol. 185, pp. 739–740, 1969. View at Google Scholar
  44. V. A. Il'in and E. I. Moiseev, “Nonlocal boundary-value problem of the first kind for a Sturm-Liouville operator in its differential and finite difference aspects,” Journal of Differential Equations, vol. 23, no. 7, pp. 803–810, 1987. View at Google Scholar
  45. P. W. Eloe and B. Ahmad, “Positive solutions of a nonlinear nth order boundary value problem with nonlocal conditions,” Applied Mathematics Letters, vol. 18, no. 5, pp. 521–527, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  46. G. Infante and J. R. L. Webb, “Nonlinear non-local boundary-value problems and perturbed Hammerstein integral equations,” Proceedings of the Edinburgh Mathematical Society, vol. 49, no. 3, pp. 637–656, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  47. Z. Du, X. Lin, and W. Ge, “Nonlocal boundary value problem of higher order ordinary differential equations at resonance,” The Rocky Mountain Journal of Mathematics, vol. 36, no. 5, pp. 1471–1486, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  48. J. R. Graef and B. Yang, “Positive solutions of a third order nonlocal boundary value problem,” Discrete and Continuous Dynamical Systems S, vol. 1, no. 1, pp. 89–97, 2008. View at Google Scholar · View at Zentralblatt MATH
  49. J. R. L. Webb, “Nonlocal conjugate type boundary value problems of higher order,” Nonlinear Analysis A, vol. 71, no. 5-6, pp. 1933–1940, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  50. C. P. Gupta, “Solvability of a three-point nonlinear boundary value problem for a second order ordinary differential equation,” Journal of Mathematical Analysis and Applications, vol. 168, no. 2, pp. 540–551, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  51. M. K. Kwong and J. S. W. Wong, “Solvability of second-order nonlinear three-point boundary value problems,” Nonlinear Analysis A, vol. 73, no. 8, pp. 2343–2352, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  52. J. X. Sun, Nonlinear Functional Analysis and its Application, Science Press, Beijing, China, 2008.